Yervoy - double vision?

Posted By
Anonymous
6/2/2014 8:27pm
Activity
Replies: 2

My dad started first round of Yervoy 2 weeks ago.  Most recently he has been experiencing continual double vision.  He's getting little to no info as Medina Cleveland Clinic has liimited experience with the drug.  Onc is sending him to Optho tomorrow.  Reading the drug main page indicates that double vision is a side effect but is there any treatment to off set this side effect?  Does it eventually subside? 

Anonymous - (6/3/2014 - 11:11am)

My husband experienced Uveitis while taking Yervoy.  He didn't have double vision - just blurry vision with floaters.  Might be the same issue.  He was treated with steroid eye drops which resolved the vision problems.  He has had recurring bouts with Uveitis since finishing Yervoy, all treated with steroid drops.

Anonymous - (6/3/2014 - 5:50pm)

Inflamed pituitary can cause eye issues too. Has he had head aches?  Stay on your onc until they find out what it is.